Hilbert Space Valued Generalized Random Processes -- Part II
Novi Sad Journal of Mathematics, Tome 37 (2007) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2007_37_2a_8,
author = {D. Sele\v{s}i},
title = {Hilbert {Space} {Valued} {Generalized} {Random} {Processes} -- {Part} {II}},
journal = {Novi Sad Journal of Mathematics},
pages = {93-108},
year = {2007},
volume = {37},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2007_37_2a_8/}
}
D. Seleši. Hilbert Space Valued Generalized Random Processes -- Part II. Novi Sad Journal of Mathematics, Tome 37 (2007) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2007_37_2a_8/